Fast Fourier transforms for nonequispaced data


Elbel, Benedikte ; Steidl, Gabriele


URL: http://ub-madoc.bib.uni-mannheim.de/13626
Document Type: Book chapter
Year of publication: 1998
Book title: Approximation Theory IX
Page range: 39 - 46
Place of publication: Nashville
Publishing house: Vanderbuilt Univ. Press
ISBN: 0-8265-1326-3
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik u. Informatik (Steidl -2011)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Elbel, Benedikte ; Steidl, Gabriele (1998) Fast Fourier transforms for nonequispaced data. Approximation Theory IX Nashville 39 - 46 [Book chapter]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item